# SDR CKSA97275

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65973472
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND STA 246 LEFT WING LEADING EDGE FLAP HINGE ASSEMBLY CRACKED.  REMOVED AND REPLACED FLAP HINGE ASSEMBLY IAW B727 SRM 51-30-2.  B-CHECK WORK CARD NUMBER 0115.  NON-ROUTINE TASK CARD NUMBER 106257.
